American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37D20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Lyle Noakes and Luchezar Stoyanov. Rigidity of scattering lengths and travelling times for disjoint unions of strictly convex bodies. Proc. Amer. Math. Soc. 143 (2015) 3879-3893.
Abstract, references, and article information   
View Article: PDF

[2] Bernardo Carvalho. Hyperbolicity, transitivity and the two-sided limit shadowing property. Proc. Amer. Math. Soc. 143 (2015) 657-666.
Abstract, references, and article information   
View Article: PDF

[3] D. B. Killough and I. F. Putnam. Trace asymptotics for $C^{\ast}$-algebras from Smale spaces. Proc. Amer. Math. Soc. 143 (2015) 317-325.
Abstract, references, and article information   
View Article: PDF

[4] Andy Hammerlindl. Polynomial global product structure. Proc. Amer. Math. Soc. 142 (2014) 4297-4303. MR 3266997.
Abstract, references, and article information   
View Article: PDF

[5] Mark Pollicott and Richard Sharp. Length asymptotics in higher Teichm\"uller theory. Proc. Amer. Math. Soc. 142 (2014) 101-112.
Abstract, references, and article information   
View Article: PDF

[6] Eugen Mihailescu. Higher dimensional expanding maps and toral extensions. Proc. Amer. Math. Soc. 141 (2013) 3467-3475.
Abstract, references, and article information   
View Article: PDF

[7] C. A. Morales. Attractors and orbit-flip homoclinic orbits for star flows. Proc. Amer. Math. Soc. 141 (2013) 2783-2791.
Abstract, references, and article information   
View Article: PDF

[8] Luchezar Stoyanov. Regular decay of ball diameters and spectra of Ruelle operators for contact Anosov flows. Proc. Amer. Math. Soc. 140 (2012) 3463-3478.
Abstract, references, and article information   
View Article: PDF

[9] Luchezar Stoyanov. Tangent bundles to regular basic sets in hyperbolic dynamics. Proc. Amer. Math. Soc. 140 (2012) 1623-1631. MR 2869147.
Abstract, references, and article information   
View Article: PDF

[10] Shuhei Hayashi. Applications of Mañé's $C^2$ connecting lemma. Proc. Amer. Math. Soc. 138 (2010) 1371-1385. MR 2578529.
Abstract, references, and article information   
View Article: PDF

[11] Kazuhiro Sakai, Naoya Sumi and Kenichiro Yamamoto. Diffeomorphisms satisfying the specification property. Proc. Amer. Math. Soc. 138 (2010) 315-321. MR 2550197.
Abstract, references, and article information   
View Article: PDF

[12] C. A. Morales. Incompressibility of tori transverse to Axiom A flows. Proc. Amer. Math. Soc. 136 (2008) 4349-4354. MR 2431049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Oliver Jenkinson. On sums of powers of inverse complete quotients. Proc. Amer. Math. Soc. 136 (2008) 1023-1027. MR 2361877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Mark Pollicott and Richard Sharp. Angular self-intersections for closed geodesics on surfaces. Proc. Amer. Math. Soc. 134 (2006) 419-426. MR 2176010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Anthony Manning. Perturbing a product of stable flows. Proc. Amer. Math. Soc. 133 (2005) 1693-1697. MR 2120252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Volker Mayer and Mariusz Urbanski. Finer geometric rigidity of limit sets of conformal IFS. Proc. Amer. Math. Soc. 131 (2003) 3695-3702. MR 1998176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jane M. Hawkins. McMullen's root-finding algorithm for cubic polynomials. Proc. Amer. Math. Soc. 130 (2002) 2583-2592. MR 1900865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Liu Pei-Dong and Zheng Hong-Wen. Stochastic stability of generalized SRB measures of Axiom A basic sets. Proc. Amer. Math. Soc. 128 (2000) 3541-3545. MR 1778278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia